# SDR CALA0300525

- Difficulty date: September 11, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 53,389 hours, 29,064 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LIGHT CORROSION ON O/B FLANGE OF LEFT KEELBEAM FROM BS 663-727. INSTALLED REPAIR IAW ECRA 5311-01167.
